# SDR ASAA2018091926166

- Difficulty date: August 24, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,573 hours, 13,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571235
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LEFT HANDLE SIDE WEB AS SMALL AREA OF CORROSION STA 986.5 LBL 31. GROUNDED - YES. REMOVED CORR NO AVAILABLE LIMITS IN THIS AREA. ORIG .040 REMAIN .030 LOSS OF .010. REMOVED AND REPLACED WEB IAW 51-40-02. LOCATED AND DRILLED NEW WEB IAW BAC DWG 147A5700 INSTALLED WEB IAW BAC EWG 147A5700.
